MathSciNet Relay Station
MathSciNet bibliographic data
MR2589112 90C70 (90C29)
Jiménez, Mariano; Bilbao, Amelia Pareto-optimal solutions in fuzzy multi-objective linear programming. Fuzzy Sets and Systems 160 (2009), no. 18, 2714–2721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement